MathSciNet Relay Station
MathSciNet bibliographic data
MR1389521 (97g:16009) 16D90 (16S50)
Haefner, J.; del Río, A.; Simón, J. J. Isomorphisms of row and column finite matrix rings. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1651–1658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement